# SDR BMAC020026

- Difficulty date: December 4, 2002
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N530PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 732
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED 'CABIN' CAP LIGHT ILLUMINATED DUIRNG FLIGHT AT 11,300 FEET.  PERFORMED EMERGENCY CHECKLIST ACTIONS, DESCENDED TO 9,000 FEET.  CABIN CAP LIGHT OUT CABIN DOES NOT PRESSURIZE.  MAINTENANCE DEFERRED PER MEL 21-14.  LATER TROUBLE-SHOOTING DETERMINED NLG WEIGHT ON WHEEL SWITCH CLOSED DUE OT LOW NITROGEN PRESSURE IN STRUT.  AFTER SERVICING, A FUNCTIONAL CHECK FLIGHT WAS PERFORMED WITH NO DISCREPANCIES NOTED.  (M)
